Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Amanda.mat

Accutane 4th month - acne coming back?

Recommended Posts

I'm a 20 year old female weighing 45-7kg and I am on accutane 10mg a day (my course ends in month 9.. I think) 
. My acne cleared up quite quickly but is suddenly coming back on my current (4th) month. I used to have pretty much zero pimples on month 1-3 but now I have 20+! Is this normal? Is the accutane not working anymore? Should I just be patient and just wait and see? 

Share this post


Link to post
Share on other sites

Be patient, I know it’s not easy but least if you carry on the full course you’ll know if it works either way. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×